# SDR DJFA2007117

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N461LX
- Make and model: Beech 400A
- Aircraft serial: RK368
- Aircraft time: 3,279 hours, 2,895 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 748 hours, 671 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER INBOARD RIB AND BRACKET ASSEMBLIES, BOTH THE RIGHT  AND LEFT INBOARD ROLLER BRACKETS WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  MAINTENANCE REPLACED BOTH RIB ASSEMBLIES WITH THE IMPROVED ASSEMBLIES.
